# SDR SWAA2019092337053

- Difficulty date: September 11, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WINDOW IS LOOSE.  R&R WINDOW IAW AMM.
